Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 14 (2000), Issue 5, Pages 453-455
http://dx.doi.org/10.1155/2000/365170
Brief Communication

Nonceliac Diaphragm Disease of the Duodenum

Hugh J Freeman

Department of Medicine (Gastroenterology), University of British Columbia, Vancouver, British Columbia, Canada

Received 8 December 1998; Revised 19 February 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugh J Freeman, “Nonceliac Diaphragm Disease of the Duodenum,” Canadian Journal of Gastroenterology, vol. 14, no. 5, pp. 453-455, 2000. doi:10.1155/2000/365170